MAUDE Adverse Event Report: ICU MEDICAL, INC. BIVONA TRACHEOSTOMY TUBE, NEONATAL PEDIATRIC; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

ICU MEDICAL, INC. BIVONA TRACHEOSTOMY TUBE, NEONATAL PEDIATRIC; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 60SP050
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was being used with a neck tape tie when the operator noticed, the flange was damaged/cut.This occurred during use, and there was no reported patient harm.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
H2) device evaluation: h3, h6: the device was returned for root cause analysis and the investigation findings concluded after visual inspection and functional testing, and the customer problem was duplicated.There was no physical damage observed.The device was received with the eyelet of the flange observed to be torn.The deformation of the tear was uneven.

Brand Name
BIVONA TRACHEOSTOMY TUBE, NEONATAL PEDIATRIC
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL, INC.
ave calidad no. 4, parque
industrial internacional
tijuana 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22481367
Report Number3012307300-2025-08212
Device Sequence Number8668607
Product Code BTO
UDI-Device Identifier15021312000405
UDI-Public(01)15021312000405
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K912469
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60SP050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown